Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Severe pain in arms and hands. What treatment should i take?

Hi for the past 6 months I have been having issues with my arms and legs. Mostly my left arm and left leg. They just become uncomfortable. Its hard to describe but the best I can say is a tightness. It comes and goes. It has been so baf in my arm that I cannot sleep and have cried from the pain. I saw an orthopedic but he just said I had inflimation and gave me some steroids. Recently though I have had the pain again along with a buzzing sensation. I do not know what to do.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for your query.
Intermittent , recurrent discomfort like that you are suffering from is typically caused by either a nerve irritation or a circulation problem. A doctor will have to examine you to differentiate between the two. This is important as the treatment for the two differs completely. It will be best to start by seeing a physician , he might then ask a neurologists opinion if necessary.
Please ask if there are any further questions. Kind regards.
Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor